# SDR DL764040716

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 11,864 hours, 4,614 cycles
- Engine: Ge CF680
- Engine time: 11,547 hours, 4,515 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Part serial: 0088
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEN DRIVE LIGHT CAME ON AFTER TAKEOFF AND IDG WAS SUBSEQUENTLY DISCONNECTED ACCORDING TO THE QRH.  BPCU FAULTED LEFT GEN OVER FREQ CODE 24-355-01 AND 24-314-11 OVER FREQ.  REPLACED LEFT GCU.  RAN ENGINE, LEFT ENG GEN SYS CHECK NORMAL.
